MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SMALL PERIPHERAL CUTTING BALLOON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION SMALL PERIPHERAL CUTTING BALLOON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24642
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon ruptured.The 9% stenosed target lesion was located in the mildly tortuous and highly calcified tibial artery.A 3.50mm/1.5cm/140cm and a 3.00mm/1.5cm/140cm small peripheral cutting balloon were selected for use.During procedure, it was noted that the balloons ruptured and were removed normally off the wire.A 4x100 sterling balloon catheter was used and completed the case.There were no patient complications reported.
 
Event or Problem Description
It was reported that the balloon ruptured.The 9% stenosed target lesion was located in the mildly tortuous and highly calcified tibial artery.A 3.50mm/1.5cm/140cm and a 3.00mm/1.5cm/140cm small peripheral cutting balloon were selected for use.During procedure, it was noted that the balloons ruptured and were removed normally off the wire.A 4x100 sterling balloon catheter was used and completed the case.There were no patient complications reported.It was further reported that the stenosis was at 90%.

Brand Name
SMALL PERIPHERAL CUTTING BALLOON
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10606735
Report Number2134265-2020-13530
Device Sequence Number2941291
Product Code PNO
UDI-Device Identifier08714729819745
UDI-Public08714729819745
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2023
Device Model Number24642
Device Catalogue Number24642
Device Lot Number0025217538
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer10/05/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1